Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LipstickArtist

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

4 Neutral

4 Followers

About LipstickArtist

  • Rank
    New Member
  • Birthday 10/12/1988

Profile Information

  • Gender
    Female
  • Location
    Glasgow, Scotland

Recent Profile Visitors

1805 profile views
  1. When i stopped my course, my derm told me not to wax etc for 6 months after treatment. It takes a month for the drug to leave your system but apparently your skin is still healing itself for a while after.
  2. I just watched this on iPlayer. The programme broke my heart and made me so so angry toward the end, mainly because of Roche and their attitude. I finished up a course of Roaccutane early as i was experiencing a lot of bad side effects. The drug has been out of my system for around two months now, and I still feel totally drained. I've posted in topics before on here, so if anyone has seen them they'll already know how much I hate Roaccutane. I totally agree with Stefan and others who say
  3. If you're not experiencing any redness or burning or any effects from the Clinique at all, I'd say keep using it and relax. Usually if a foundation or other product is going to react with your skin and cause discomfort, it will within a few hours. I'm a makeup artist so I thought it might be worth a comment! Throughout my course the accutane made my skin REALLY dry, so i used a thick moisturiser (gel, not a lotion) and after leaving it to do its magic, applied a good primer on top before foundat
  4. I finished my course about a month ago, taken off a month early because i was having extremely bad migraines lasting for days at a time, blurred vision, nausea and vomiting. Since starting my last month on the drug, ive felt generally ill. Extreme lethargy. Sleeping 18 hours a day, waking up feeling like I haven't slept in weeks. I've had constant sinus problems, joint and back pains, the list of side effects I've ended up with from these pills is as long as my arm. I feel extremely run down, as
  5. Thanks, me too! Hoping they don't amount to anything or get anymore serious. I've been getting a few outbreaks but nothing too bad, hoping it stays this way as I can handle a couple of pimples compared to what i had !! Yeah, down with the NHS they get you in and out the door as quick as possible!
  6. I seen my derm today, they've taken me off the drug a month early as soon as I told them about the headaches and the pressure I was feeling in my head along with my vision blurring and nausea! I'm feeling quite ill at the moment, they haven't really done much for me! Disappointed with the NHS! They done an eye exam to check for swollen optic nerves I think but apparently my eyes are normal. I was just told "oh its a virus" and sent away really. I'm still sitting with severe headaches and feeling
  7. Thanks for your input guys, i'm seeing my derm tomorrow so hopefully I can get this straightened out! Sitting at home with a migraine at the moment, not fun! Yeah, my skin has cleared up massively, still a little pigmentation but I'm 'hoping' it'll subside sometime soon! My gut says i should stop as my head just doesn't feel right, but I really want to keep taking it as I'm nearly finished! If you stop your course early, does that affect the results, is the acne more likely to come back?
  8. Hey everyone, I'm a newbie...been visiting the forums since around April but never actually got around to posting anything! I'm a 24 year old girl and I started taking Roaccutane (I'm from Scotland) on the 24th of May, so I have a month or two left of treatment. Basically I've came to a crossroads thats made me wonder if I really want to continue taking this drug as the side effects have just escalated in the last month or so. I'm 8st, or 112 lbs, and 5'3 was on 20mg for the first month then
×